MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed unexpected restart and external ram error.The customer¿s blood glucose level was unknown at the time of the incident.Customer reported that pump was not stored or not in use for an extended period of time.After troubleshooting for unexpected restart alarm, customer was advised the reservoir will be replaced.Customer declined troubleshooting for external ram error alarm.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
The device was received with all operating currents within specification and passed functional testing including the rewind test, unexpected restart error test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test.No unexpected alarms anomalies noted.The insulin pump was received with minor scratched lcd window, cracked case at the display window corners, cracked belt clip slot, cracked battery tube threads, stained end cap sticker, stained address, serial number label and cracked reservoir tube lip.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6885167
Report Number2032227-2017-51489
Device Sequence Number16302012
Product Code OYC
UDI-Device Identifier00613994748713
UDI-Public(01)00613994748713
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAB
Device Catalogue NumberMMT-723RNAB
Device Lot NumberA000167986
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2017
Supplement Date Received by Manufacturer01/17/2018
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight148